Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 94, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 7, 2014, 8:40 PM CDT for Houston County, Minnesota. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2014, 8:40 PM CDT (01:40 UTC)
- Expired
- Jul 7, 2014, 9:30 PM CDT
- In force
- 50 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Houston County, MN
The radar
The La Crosse radar (KARX), 23 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 9:07 PM CDT | HAIL 1 | Spring Grove, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 5:12 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -362 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -121 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
391
WUUS53 KARX 080140
SVRARX
MNC055-080230-
/O.NEW.KARX.SV.W.0094.140708T0140Z-140708T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
840 PM CDT MON JUL 7 2014
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOUSTON COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 930 PM CDT
* AT 839 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RUSHFORD TO 9 MILES EAST OF LANESBORO TO NEAR
HARMONY...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CALEDONIA AND HOUSTON AROUND 855 PM CDT. LA
CRESCENT...HOKAH...AROUND 905 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE MOUND
PRAIRIE...MONEY CREEK...WILMINGTON...RENO AND YUCATAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4385 9172 4385 9129 4378 9125 4365 9127
4364 9126 4361 9127 4359 9123 4354 9125
4350 9122 4350 9173
TIME...MOT...LOC 0139Z 279DEG 47KT 4384 9180 4370 9178 4358 9204
HAIL...1.00IN
WIND...60MPH
$$
RIECK3 follow-up statements
328
WWUS53 KARX 080156
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
856 PM CDT MON JUL 7 2014
MNC055-080230-
/O.CON.KARX.SV.W.0094.000000T0000Z-140708T0230Z/
HOUSTON MN-
856 PM CDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR HOUSTON COUNTY...
AT 855 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HOUSTON TO NEAR CALEDONIA TO NEAR MABEL...MOVING
EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
CALEDONIA AROUND 900 PM CDT.
LA CRESCENT...HOKAH AND BROWNSVILLE AROUND 910 PM CDT.
NEW ALBIN AROUND 925 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE MOUND
PRAIRIE...MONEY CREEK...WILMINGTON...RENO AND YUCATAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4385 9172 4385 9129 4378 9125 4365 9127
4364 9126 4361 9127 4359 9123 4354 9125
4350 9122 4350 9173
TIME...MOT...LOC 0155Z 279DEG 47KT 4382 9159 4368 9157 4356 9183
HAIL...1.00IN
WIND...60MPH
$$
AJ881
WWUS53 KARX 080207
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
907 PM CDT MON JUL 7 2014
MNC055-080230-
/O.CON.KARX.SV.W.0094.000000T0000Z-140708T0230Z/
HOUSTON MN-
907 PM CDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR HOUSTON COUNTY...
AT 907 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HOUSTON TO CALEDONIA TO NEAR MABEL...MOVING EAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
CALEDONIA AROUND 910 PM CDT.
LA CRESCENT...HOKAH...BROWNSVILLE AND NEW ALBIN AROUND 925 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE MOUND
PRAIRIE...MONEY CREEK...WILMINGTON...RENO AND YUCATAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4385 9172 4385 9129 4378 9125 4365 9127
4364 9126 4361 9127 4359 9123 4354 9125
4350 9122 4350 9173
TIME...MOT...LOC 0207Z 281DEG 33KT 4384 9157 4364 9151 4352 9172
HAIL...1.00IN
WIND...60MPH
$$
AJ848
WWUS53 KARX 080229
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
929 PM CDT MON JUL 7 2014
MNC055-080239-
/O.EXP.KARX.SV.W.0094.000000T0000Z-140708T0230Z/
HOUSTON MN-
929 PM CDT MON JUL 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR HOUSTON COUNTY WILL EXPIRE AT
930 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING
WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS NEAR THE MISSISSIPPI RIVER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN MINNESOTA...SOUTHWEST WISCONSIN AND
NORTHEAST IOWA.
LAT...LON 4385 9172 4385 9129 4378 9125 4365 9127
4364 9126 4361 9127 4359 9123 4354 9125
4350 9122 4350 9173
TIME...MOT...LOC 0227Z 279DEG 47KT 4384 9157 4364 9151 4352 9172
$$
AJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:10 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 7, 6:10 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 610 PM CDT MON JUL 7 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 203 PM CDT MON JUL 7 2014 MAIN SHORT TERM CONCERN IS ON SEVERE POTENTIAL THROUGH THE EVENING. CURRENTLY AS OF 19Z...WATER VAPOR LOOP AND RAP 500MB HEIGHT ANALYSIS SHOWED RIDGING OVER THE WESTERN U.S. INTO BRITISH COLUMBIA WHILE TROUGHING PRESIDED OVER EASTERN CANADA. THE MAIN FEATURE OF INTEREST WAS A FAIRLY POTENT SHORTWAVE AT THE SOUTHWEST END OF THIS TROUGHING OVER NORTH DAKOTA. A CLUSTER OF SHOWERS AND THUNDERSTORMS CONTINUES TO ROLL AHEAD OF THE SHORTWAVE IN THE DPVA REGION...BEING ENHANCED NOW BY DAYTIME HEATING. THERE IS ALSO AN UPPER JET STREAK GOING FROM MONTANA INTO SOUTH DAKOTA...PROVIDING UPPER DIVERGENCE FOR THOSE STORMS. CLOSER TO THE FORECAST AREA...SHOWERS AND THUNDERSTORMS HAVE BEEN DEVELOPING FROM CENTRAL MN INTO THE NORTH HALF OF WI. A WEAK SHORTWAVE TRAVERSING THROUGH THE FLOW...COMBINED WITH WEAK MID LEVEL FRONTOGENESIS AND 1000 J/KG OF UNCAPPED MLCAPE PER RAP ARE CONTRIBUTING TO THEIR DEVELOPMENT. HAVE HAD A FEW ISOLATED SEVERE SUPERCELLS DEVELOP TOO. ANOTHER PLUME OF LITTLE HIGHER INSTABILITY...1000-2000 J/KG PER RAP...WAS EVIDENT ACROSS NORTH CENTRAL IOWA STREAMING NORTHEASTWARD ASSOCIATED WITH CORN EVAPOTRANSPORATION. TEMPERATURES HAVE CLIMBED NICELY DUE TO CLEAR SKIES THIS MORNING AND HAVING 850MB TEMPS OF 15-18C. MAIN SURFACE COLD FRONT EXTENDED FROM NORTHERN MN INTO EASTERN SOUTH DAKOTA. THE POTENT SHORTWAVE OVER NORTH DAKOTA IS FORECAST TO MOVE SOUTHEAST ACROSS THE FORECAST AREA OVERNIGHT TONIGHT. IN RESPONSE...THERE ARE SOME VERY IMPRESSIVE 500MB HEIGHT FALLS FOR EARLY JULY...ON THE ORDER OF 60-80 METERS IN 12 HOURS. NEEDLESS TO SAY...THERE IS PLENTY OF DYNAMIC FORCING COMING ACROSS THIS EVENING. ADDITIONALLY...THAT UPPER JET STREAK GOING ACROSS SOUTH DAKOTA NOW SHOULD SLIDE JUST TO OUR SOUTH IN IOWA...PROVIDING UPPER DIVERGENCE SUPPORT. THROW IN LINGERING AFTERNOON INSTABILITY AND THIS PROVIDES A GREAT RECIPE FOR CONVECTION THIS EVENING. MAJORITY OF DETERMINISTIC AND HIGH RESOLUTION MODELS AGREE AS WELL...WITH A MAX PRECIPITATION COVERAGE TIME LIKELY CENTERED NEAR 03Z. THE GREATEST SEVERE POTENTIAL WILL EXIST MOSTLY BETWEEN 23-03Z... WHEN THE DYNAMICS ARE JUXTAPOSED ON TOP OF THE THERMODYNAMICS...AND STORMS CAN MAINTAIN SOME ISOLATION OF INFLOW. STILL COULD HAVE SOME ISOLATED SEVERE BEFORE THEN LIKE WE ARE OBSERVING NOW. 0-3KM AND 0-6 KM SHEAR STILL REMAIN FAVORABLE FOR ORGANIZED SEVERE CONVECTION...30- 35 KT AND 40-55 KT RESPECTIVELY. HODOGRAPHS ARE MAINLY STRAIGHT LINE...SUGGESTING SPLITTING SUPERCELLS...WHILE THE SHEAR ALSO FAVORS BOWING LINE SEGMENTS. GIVEN A MAINLY UNIDIRECTIONAL FLOW FROM SURFACE TO THE MID LEVELS...BELIEVE DAMAGING WINDS AND LARGE HAIL ARE THE MAIN CONCERNS. STRONG SUBSIDENCE IN THE WAKE OF THE POTENT SHORTWAVE OVERNIGHT SHOULD HELP TO CLEAR THE PRECIPITATION WEST TO EAST. THE FORECAST AREA COULD BE COMPLETELY DRY BY 09Z. ATTENTION THEN TURNS TO THE UPPER TROUGH SET UP FROM NORTHERN ONTARIO SOUTHWARD THROUGH THE WESTERN GREAT LAKES REGION ON TUESDAY. THE COLD POOL ASSOCIATED WITH THIS TROUGH...REFLECTED BY 500MB TEMPS OF -13 TO -15C...COULD BE ENOUGH TO INSTIGATE SOME SHOWERS AND THUNDERSTORMS WITH DAYTIME HEATING. HOWEVER...THERE ARE SOME ISSUES THAT WOULD FAVOR A DRIER FORECAST. FIRST...MODELS AGAIN ARE LIKELY OVERDOING SURFACE DEWPOINTS AND INSTABILITY...ESPECIALLY GIVEN A NORTHWEST FLOW WOULD FAVOR A GOOD DRYING/MIXING SCENARIO. SECOND...SHORTWAVES ROTATING THROUGH THE UPPER TROUGH APPEAR TO TRACK NORTH OF THE FORECAST AREA. THUS...HAVE ONLY KEPT PRECIPITATION CHANCES IN THE 20-30 RANGE. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 203 PM CDT MON JUL 7 2014 A NICE DRY PERIOD IS EXPECTED FOR THE FORECAST AREA TUESDAY NIGHT THROUGH THURSDAY...RESULTING FROM THE UPPER TROUGH GRADUALLY SHIFTING EAST...UPPER RIDGING EVENTUALLY BUILDING INTO THE AREA BY 00Z FRIDAY...AND SURFACE RIDGING BUILDING IN. PRECIPITABLE WATER IS ALSO FORECAST BETWEEN 0.5-1 INCH...OR ANYWHERE FROM 50-100 PERCENT OF NORMAL...SUPPORTING A DRY FORECAST AND ALSO ALLOWING FOR LARGER DIURNAL SWINGS. NIGHTTIME LOWS COULD GET RELATIVELY CHILLY WEDNESDAY NIGHT IN CENTRAL WISCONSIN WITH THE SURFACE RIDGE OVERHEAD. THEREFORE IT ALSO SEEMS TO BE THE BEST NIGHT TO HAVE TRIBUTARY VALLEY FOG. THE WEATHER THEN STARTS TO POSSIBLY TURN MORE ACTIVE AGAIN LATE THURSDAY NIGHT AND RIGHT INTO THE WEEKEND. THIS IS A RESULT OF VERY GOOD MOISTURE RETURN...CHARACTERIZED BY PRECIPITABLE WATER UPWARDS OF 1.5-1.8 INCHES...FLOWING BACK INTO THE AREA ON THE BACK SIDE OF THE SURFACE HIGH. MEANWHILE...IN THE SYNOPTIC SCALE...AN UPPER TROUGH IS PROGGED TO DROP SOUTH OUT OF CANADA INTO OUR REGION. SOME OF THE DETAILS ARE HARD TO PIN DOWN RIGHT NOW...BUT CERTAINLY FROM LATE THURSDAY NIGHT THROUGH SUNDAY THERE COULD BE OFF AND ON SHOWERS AND THUNDERSTORMS AROUND. THIS CREATES SOME UNCERTAINTY ON TEMPERATURES...ESPECIALLY GIVEN THAT AT LEAST FRIDAY 850MB TEMPS ARE 15-18C AND COULD BE SIMILAR ON SATURDAY. NOTE THAT A GENERAL COOLING IS EXPECTED HEADING INTO EARLY NEXT WEEK...ESPECIALLY IF THE 07.00Z/12Z ECMWF RUNS ARE RIGHT WHERE THEY SHOW 850MB TEMPS FALLING TO 6C ON MONDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 610 PM CDT MON JUL 7 2014 SHRA/TS GOING TO ROLL SOUTHEAST ACROSS THE AREA THROUGH 03Z. SOME WILL BRING STRONG NORTHWESTLY WINDS...GUSTS COULD EXCEED 40 MPH...MORE IF THE LINE BECOMES SEVERE. COULD SEE A BRIEF DIP INTO IFR/MVFR CONDITIONS WITH THE STORMS. VFR CONDITIONS EXPECTED AFTER THE STORMS EXITS AND THE RESPONSIBLE UPPER LEVEL SHORTWAVE SHIFTS EAST. SOME HINTS VIA THE NAM THAT THERE COULD BE A PERIOD OF MVFR CIGS...ALTHOUGH CONFIDENCE IS NOT HIGH ENOUGH TO INCLUDE AT THIS TIME. WILL HAVE TO MONITOR AND MAKE UPDATES TO THE FORECAST AS NEEDED. && .HYDROLOGY... ISSUED AT 203 PM CDT MON JUL 7 2014 THE MISSISSIPPI RIVER CONTINUES TO FALL. IN FACT...WE ARE EXPECTING ALL THE RIVER FORECAST POINTS WITHIN THE ARX FORECAST AREA TO FALL BELOW FLOOD STAGE BY THURSDAY FROM NORTH TO SOUTH. FLOOD WARNINGS HAVE BEEN CANCELLED AT WINONA AND LA CROSSE AND WILL SOON BE AT WABASHA. PERIODIC RAIN IS FORECAST OVER THE NEXT FEW DAYS...BUT IT APPEARS THIS RAINFALL WILL NOT BE ENOUGH TO HAVE A SIGNIFICANT IMPACT ON THE MISSISSIPPI...OR ITS TRIBUTARIES FOR THAT MATTER. FOR THE CURRENT AND FORECAST RIVER LEVELS...SEE OUR INTERNET PAGE AT WWW.WEATHER.GOV/LACROSSE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...AJ LONG TERM....AJ AVIATION.....RIECK HYDROLOGY....AJ
Hazardous weather outlook, Jul 7, 2:37 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 237 PM CDT MON JUL 7 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-081200- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 237 PM CDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND WESTERN...INTO CENTRAL WISCONSIN. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING...ESPECIALLY ALONG AND NORTH OF INTERSTATE 90. SHOULD SEVERE STORMS OCCUR...DAMAGING WINDS AND LARGE HAIL WOULD BE THE MAIN HAZARDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. EXPECT THE STORMS TO WEAKEN AND SHIFT EAST OF THE REGION AFTER MIDNIGHT. FLOOD WARNINGS ALSO CONTINUE FOR PORTIONS OF THE MISSISSIPPI RIVER. THE RIVER HAS CRESTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON TUESDAY ALONG AND EAST OF THE MISSISSIPPI RIVER. LIGHTNING WOULD BE THE MAIN HAZARD WITH ANY STORMS THAT DEVELOP. THERE ARE MORE CHANCES OF THUNDERSTORMS CHANCES THURSDAY NIGHT THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE THE SEVERE WEATHER POTENTIAL WITH THESE STORMS. FLOOD WARNINGS FOR PORTIONS OF THE MISSISSIPPI RIVER WILL CONTINUE THROUGH MID WEEK. THE RIVER HAS CRESTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED AT TIMES THROUGH THE EVENING HOURS...ESPECIALLY ALONG AND NORTH OF INTERSTATE 90. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. AJ
In the hours before
Local storm report, Jul 7, 8:06 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
806 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL NORWALK 43.83N 90.63W
07/07/2014 M0.88 INCH MONROE WI AMATEUR RADIO
&&
CROIXCLocal storm report, Jul 7, 8:07 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
807 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL 2 SSW KENDALL 43.77N 90.38W
07/07/2014 M1.00 INCH MONROE WI AMATEUR RADIO
&&
CROIXCLocal storm report, Jul 7, 8:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
827 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL INDEPENDENCE 44.36N 91.42W
07/07/2014 M1.00 INCH TREMPEALEAU WI PUBLIC
&&
CECLocal storm report, Jul 7, 8:28 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
828 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM HAIL 1 NW HILLSBORO 43.66N 90.35W
07/07/2014 E1.00 INCH VERNON WI TRAINED SPOTTER
&&
DTJLocal storm report, Jul 7, 8:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
832 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 3 WNW HILLSBORO 43.67N 90.39W
07/07/2014 M1.00 INCH VERNON WI AMATEUR RADIO
&&
CECLocal storm report, Jul 7, 8:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
839 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL PRESTON 43.67N 92.08W
07/07/2014 M0.88 INCH FILLMORE MN 911 CALL CENTER
&&
DTJThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:24 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Olmsted | 66 min |
| Jul 7, 8:05 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Mower | 70 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.